Thought I had Gyno,guess not Please look at my blood work!

  1. New Member
    who281's Avatar
    Join Date
    May 2007
    Posts
    116
    Rep Power
    430
    Level
    10
    Lv. Percent
    0.05%

    Thought I had Gyno,guess not Please look at my blood work!


    Testosterone, Serum - 576


    Luteinizing Hormone(LH), S - 2.7

    FSH, Serum - 3.7

    Estradiol - 27.8


    Roche ECLIA methodology



    Says all are within normal range

    test seems a little low for my age (23)

    Estradiol seems a little high but not high enough for Letro which I was about to start today.

    I do have sensitive nips and a bump forming behind the right one... WTF is going on?!?

    THANKS!












  2. Professional Member
    warbird01's Avatar
    Stats
    6'1"  224 lbs.
    Join Date
    Jun 2007
    Posts
    3,563
    Rep Power
    612776
    Level
    50
    Lv. Percent
    8.08%
    Achievements Activity ProPosting Pro

    were you on anything?
    Serious Nutrition Solutions Representative
    X-GELS THE Prohormone alternative!
    anabolicminds.com/forum/supplements/246394-arachidonic-acid-help.html
  3. New Member
    who281's Avatar
    Join Date
    May 2007
    Posts
    116
    Rep Power
    430
    Level
    10
    Lv. Percent
    0.05%

    Sorry forgot this was a separate post.

    -Currently not on anything.
    -Ran a cycle of H-drol in sept/oct last year. It went very well.. no problems. Full proper PCT. Felt fine after
    -Have had random bouts of ED for past couple of years, it is pretty bad at the moment.
    -nips started getting sensitive/sore a couple months back.. Couple of weeks ago I noticed a small lump forming behind right and it is very sore to touch.


    So I have not been on anything at all in 8 months or so, and that H-drol cycle was my only cycle ever.
    •   
       

  4. New Member
    who281's Avatar
    Join Date
    May 2007
    Posts
    116
    Rep Power
    430
    Level
    10
    Lv. Percent
    0.05%

    Took a small does of Prami last night(.25mg) First time ive had morning wood in a whileee, Nip sensitivity is a little less severe, Concentration today has been amazing, and I just feel better.. More relaxed.

    So this is either 100% mental or something is def wrong hormonally.

    Should I keep taking Prami? Should I run letro even though my estrogen is not THAT high? Maybe just something OTC like erase?
  5. New Member
    Iceman72's Avatar
    Stats
    6'2"  237 lbs.
    Join Date
    Jan 2013
    Posts
    174
    Rep Power
    12133
    Level
    12
    Lv. Percent
    65.7%

    Maybe your progesterone is too high? That could cause all of those symptoms and might be why the prami helped so much. Only argument to that is that progesterone is synthesized in the presence of estrogen... And your estrogen seems normal, just a thought though.
  6. New Member
    who281's Avatar
    Join Date
    May 2007
    Posts
    116
    Rep Power
    430
    Level
    10
    Lv. Percent
    0.05%

    Ya the more I keep reading this is not making sense .

    Unless the gland growth had been caused from the hdrol cycle and my estrogen has come down but the damage has already been done. Because the lump and tenderness/pain is not in my head it hurts like **** to touch.

    Is running letro worth it? I just dnt want the horrible sides ha.


    Side note: Prami is no joke, amazing and horrible at the same time..Powerful ****
  7. New Member
    Iceman72's Avatar
    Stats
    6'2"  237 lbs.
    Join Date
    Jan 2013
    Posts
    174
    Rep Power
    12133
    Level
    12
    Lv. Percent
    65.7%

    Honestly man idk if letro is worth it. Then you have to worry about unbalanced estrogen again and not to mention if you crash your estrogen those sides suck horribly. Plus if you come off the letro without something like aromasin your estrogen would just rebound possibly worse than before. In my opinion, I'd give it some time. If nothing changes I might see an endo


    ...or hell if you got cash just get the glands removed. (Those are both the least practical and probably last resort options lol)

    I hope all goes well man.
  8. New Member
    who281's Avatar
    Join Date
    May 2007
    Posts
    116
    Rep Power
    430
    Level
    10
    Lv. Percent
    0.05%

    I will try to hold off the Letro, but something is def wrong.. Might be more of a mental deal because Prami is fixing alot. I would love this stuff if the sides weren't so harsh and I could stay awake!

    I am only taking .3mg at night and .15mg in the morning and my ED is gone (and I know sexual effects aren't supposed to show up until 1mg+/day)..But I have the sex drive of a 13 yr old who just found out about internet porn, mind is clear, feel really good about things. But the sides are so bad, cold sweats, can't stay awake, can't workout, feel like I have the flu at random times and just want to sleep!

    This leads me to believe I have either low dopamine levels or some other mental issue/chemical imbalance that Prami is fixing or masking.

    How long do the sides from Prami last? I want to try and keep on it for the benefits I am getting but its kiling me already and this is just day 3.
  9. New Member
    who281's Avatar
    Join Date
    May 2007
    Posts
    116
    Rep Power
    430
    Level
    10
    Lv. Percent
    0.05%

    Just thought I would give an update...

    I finally broke down and started taking Letro despite the blood work, because the lump was getting bigger and more tender.

    And it is def working, whatever was causing my problems Letro is fixing them atm. I am on day 5th full dose of 2.5 mg (ramping up form 5mg) and the tenderness is GONE and the lump is almost gone.

    Crazy thing is I have had random bouts of ED in the last year or two and terrible lethargy thats comes with and had no idea what was causing it. Well by the 3rd day of letro I regained my morning wood, sex drive, mental clarity, and just over all drive.. I felt GREAT. Now being on the 5th day of 2.5mg (10th day total) I am starting to feel the sides of the Letro, but I still feel 10x better than I felt before starting.. Mainly because my libido and drive are finallly back! Which should show how messed up I was, because I know Letro is supposed to kill Libido..

    So I do not know if that estrogen was to hight for ME, or if that bloodwork caught me on a good day.. But I def had something way off and Letro has saved me ( i hope)
  10. New Member
    Iceman72's Avatar
    Stats
    6'2"  237 lbs.
    Join Date
    Jan 2013
    Posts
    174
    Rep Power
    12133
    Level
    12
    Lv. Percent
    65.7%

    Make sure you either taper off letro really precisely or switch to a suicide ai like exemestane (aromasin) so you don't have too much rebound. Glad to hear everything is going much better for you though!
  11. New Member
    FranARG's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Apr 2013
    Age
    26
    Posts
    411
    Rep Power
    17435
    Level
    17
    Lv. Percent
    80.44%

    Drop the Prami, and jump into Caber .50mg E3D. It has less sides than Prami, and will reduce prolactin induced problems, while uping your libido.
    Caber usually does wonders for me.
  

  
 

Similar Forum Threads

  1. Please look at my workout!!
    By lift or die in forum Workout Logs
    Replies: 4
    Last Post: 07-02-2009, 03:21 PM
  2. Please look at my diet
    By firedoghfd in forum Bulking
    Replies: 7
    Last Post: 04-09-2009, 11:32 PM
  3. Please look at my 3 day split
    By jhferry in forum Training Forum
    Replies: 2
    Last Post: 01-27-2009, 10:54 PM
  4. Low Testosterone. Please Take a look at my blood Work.
    By HQProperty in forum Male Anti-Aging Medicine
    Replies: 13
    Last Post: 09-15-2008, 11:11 AM
  5. Take a look at my blood work
    By plymouth city in forum Male Anti-Aging Medicine
    Replies: 44
    Last Post: 03-09-2007, 12:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in